- advertisement -

Several issues/questions after kayaking/swimming

Discussion in 'Parents of Children with Type 1' started by cindyrn6617, Jun 12, 2010.

  1. cindyrn6617

    cindyrn6617 Approved members

    Joined:
    Dec 4, 2007
    Messages:
    811
    Has anyone had the Dexcom shut off saying it's memory is full. We just downloaded about a month ago. We've never had this happen in the 11 months we've had it. Then when we were downloading it, the Dexcom kept saying the download failed although it kept downloading on the computer. It got a little damp today after Ryan went kayaking for the first time, ziplock bag leaked.

    Secondly, Ryan had major leg cramps tonight after kayaking and swimming. Both legs...We've never had that happen. His glucose was coming down after being over 400. First time for this too. He was yelling in pain and crying, rolling around on the floor. Never seen this. I had him eat a banana and gave him a vitamin. Don't know what else to do..

    Has this happened to anyone? Advice is very welcomed.
     
  2. Chippy28

    Chippy28 Approved members

    Joined:
    Sep 24, 2008
    Messages:
    190
    I have never had my Dexcom say that its memory is full. I have had it for over a year and I rarely download it. I would give Dexcom a call and see what they say. They have always been helpful when I call with questions.

    As for the cramping legs, is it possible that he was/is dehydrated?
     
  3. cindyrn6617

    cindyrn6617 Approved members

    Joined:
    Dec 4, 2007
    Messages:
    811
    I will call Dexcom on Monday....this was a first for us too. I thought about dehydration too. We have had him drinking water all day, I did give him more especially since he was high. No more problems with either so far.
     
  4. Amy C.

    Amy C. Approved members

    Joined:
    Oct 22, 2005
    Messages:
    5,560
    Tylenol works for my son's leg cramps.
     
  5. chbarnes

    chbarnes Approved members

    Joined:
    Jul 5, 2008
    Messages:
    1,215
    But you can't take tylenol if you use the Dex. Try ibuprofen.

    Chuck
     
  6. cindyrn6617

    cindyrn6617 Approved members

    Joined:
    Dec 4, 2007
    Messages:
    811
    Hubby called Dexcom. The person he spoke with says she's never heard of this happening with a Dexcom and will be letting her boss know. Otherwise, we just have to keep using it and if it happens again call them.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice